# SDR CALA2014060291174

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 54,746 hours, 6,741 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENG AUTO STARTS FAILED.  NR 2 NOT ABOVE 12 AUTO SHUTDOWN.  FOUND LT PACK UPPER FCV NOT SHUTTING OFF DURING ENG START, WITH LT PACK UPPER FCV DEACTIVATED IAW MEL 2151J ENG STARTS NORMAL.
